# SDR GLBA2015091800541

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND THAT THE AIRSTAIR DOOR FRAME LOWER FWD CORNER AREA, FS 150 & STRINGER 11L, IS CRACKED APPROX .50 INCHES IN LENGTH.  CRACK RADIATES OTBD FROM THE CUT OUT.  THE CUT OUT IS APPROX 3 INCHES UPWARD FROM THE LOWER END OF THE FRAME.  REPAIRED IAW EO 15-1900-53-013.
